| Model Number |
MMT-722LNAB |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Visual Prompts will not Clear (2281)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.(b)(4).
Event or Problem Description
Information received by medtronic indicated that the insulin pump had button error and frozen display.The time did not advanced.No harm requiring medical intervention was reported.The device will be returned for analysis.